MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-CARE 1ML INSULIN SYRINGE W/FIXED NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-CARE 1ML INSULIN SYRINGE W/FIXED NEEDLE
Model Number 100017IM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Skin Tears (2516)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the nurse was going to administer insulin to the patient in the abdomen and after administering, removed the syringe and did not see the needle.Needle broke and stayed inside the patient.Existence of needle was confirmed by xray.No additional information provided.

Brand Name
SOL-CARE 1ML INSULIN SYRINGE W/FIXED NEEDLE
Common Device Name
INSULIN SYRINGE W/FIXED NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker drive
chicago IL 60604
MDR Report Key17074696
Report Number3014312726-2023-00004
Device Sequence Number15163949
Product Code FMI
UDI-Device Identifier00818392014907
UDI-Public00818392014907
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100017IM
Device Catalogue Number100017IM
Device Lot Number01103036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale